# SDR USAASB99173

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AU
- Make and model: Boeing 737201
- Aircraft serial: 22795
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - PILOT REPORTED THE EMERGENCY EXIT LIGHT OVER THE FORWARD GALLEY DOOR ILLUMINATED WITH THE EMERGENCY EXIT SWITCH OFF AND GROUND SERVICE POWER ON.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY OVER THE FORWARD GALLEY DOOR.   OPERATIONAL CHECK GOOD.  (X)
